Items where Division is "Faculty of Engineering, Science and Mathematics > School of Geography" and Year is 2018

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | H | K | M | S | X
Number of items: 9.

A

Ademi, Zejnedije and Ibraimi, Rukije (2018) The demographic characteristics of Jegunovtse Municipality. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 137-145. ISSN 2671-3039

H

Hoxha, Andri (2018) The features of periglacial processes in Shpat-Polis mountainous range. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 99-103. ISSN 2671-3039

K

Kastrati, Qerim (2018) Geographical-Touristic presentation of the most important Touristic Geomorphological Motifs of Bjeshkët e Nemuna-Territory of Kosova. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 146-151. ISSN 2671-3039

M

Mustafi, Meribe and Zhaku, Sali and Rushiti, Mireme (2018) Sweet waters in the territory of Republic of Macedonia. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 124-129. ISSN 2671-3039

Mustafi, Merime and Zhaku, Sali and Rushiti, Mireme (2018) Sweet waters in the territory of Republic of Macedonia. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 124-129. ISSN 2671-3039

S

Salihi, Agron (2018) Illiterate in Tetovo and its area and the forms for its solution in the period 1945-1951. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 93-98. ISSN 2671-3039

Skenderi, Fauzi and Rushiti, Mireme (2018) Demographic characteristics of the population in Macedonia. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 104-113. ISSN 2671-3039

Skenderi, Rukije and Ademi, Zejnedije and Zimeri, Zija (2018) Perspectives for the Devlopment of Alternative Kinds of Tourism in the Polog Valley. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 130-136. ISSN 2671-3039

X

Xhemaili, Hisen and Skenderi, Fauzi and Hamiti, Resul (2018) Models and Strategies of Sustainable Development in Mountain area of Tetova Region. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 114-123. ISSN 2671-3039

This list was generated on Wed May 18 22:33:41 2022 CEST.